Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conformal mapping and ellipses


Authors: Arne Ledet and Alexander Yu. Solynin
Journal: Proc. Amer. Math. Soc. 134 (2006), 3507-3513
MSC (2000): Primary 30C35
Published electronically: June 27, 2006
MathSciNet review: 2240662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question raised by M. Chuaqui, P. Duren, and B. Osgood by showing that a conformal mapping of a simply connected domain cannot take two circles onto two proper ellipses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C35

Retrieve articles in all journals with MSC (2000): 30C35


Additional Information

Arne Ledet
Affiliation: Department of Mathematics and Statistics, Texas Tech University, Box 41042, Lubbock, Texas 79409
Email: arne.ledet@ttu.edu

Alexander Yu. Solynin
Affiliation: Department of Mathematics and Statistics, Texas Tech University, Box 41042, Lubbock, Texas 79409
Email: alex.solynin@ttu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08482-6
PII: S 0002-9939(06)08482-6
Keywords: Conformal mapping, ellipse
Received by editor(s): June 6, 2005
Published electronically: June 27, 2006
Additional Notes: The research of the second author was supported in part by NSF grant DMS-0412908
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.